EconPapers    
Economics at your fingertips  
 

Portfolio turnpike theorems for constant policies

Stephen Ross

Journal of Financial Economics, 1974, vol. 1, issue 2, 171-198

Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(74)90003-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Portfolio Turnpike Theorems for Constant Policies
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:1:y:1974:i:2:p:171-198

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-15
Handle: RePEc:eee:jfinec:v:1:y:1974:i:2:p:171-198